MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT
Catalog Number TSV6H11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 05/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: last name unknown / not provided.G4: pma/510(k) number: k013227.
 
Event or Problem Description
It was reported that the implant at tooth site # unknown was removed due to peri-implantitis.Patient had bone loss but implant was still solid.Debridement of implant and found cement debris on buccal aspect of implant.3-4 mm of bone loss.Placed puros and membrane at time of debridement.At 3 month check after debridement, patient had pus and bone loss was still present.Implant was removed.Symptoms as a result of the event: infection.
 
Event or Problem Description
It was reported that the patient had bone loss but implant was still solid.Debridement of implant and found cement debris on buccal aspect of implant.3-4 mm of bone loss.Placed puros and membrane at time of debridement.Symptoms as a result of the event: infection.
 
Additional Manufacturer Narrative
This report is being submitted to report additional and corrected information to 0002023141-2024-02004.The correction is that the implant was not removed at this point.There was medical/surgical intervention performed though.The site was debrided, grafted and membrane was placed.The following sections are being reported: b5.Describe event or problem: d6b.If explanted, give date.H2: if follow-up, what type.H3: device evaluated by manufacturer.H6: impact code(s).H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.

Brand Name
IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19553754
Report Number0002023141-2024-02004
Device Sequence Number6715902
Product Code DZE
UDI-Device Identifier00889024019461
UDI-Public(01)00889024019461(17)241020(10)1228372
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/19/2024
Device Catalogue NumberTSV6H11
Device Lot Number1228372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient EthnicityNon Hispanic